# SDR REXA2024103001220

- Difficulty date: September 6, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3170521
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DD7A MID        REMOVED CORRODED DD7 MID INTERCOSTAL. LOCATED, MATCH DRILLED AND INSTALLED NEW SERVICEABLE DD7 MID INTERCOSTAL PN 601R317052-1 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-22-001-001-A01
